Skip to main content

Waves in Random and Complex Media was previously published as Waves in Random Media.

Publisher: Taylor and Francis Ltd

Volume 17, Number 3, August 2007

Favourites:
ADD
Favourites:
ADD

Bistatic scattering from one-dimensional random rough homogeneous layers in the high-frequency limit with shadowing effect
pp. 283-303(21)
Authors: Pinel, N.; DÉChamps, N.; Bourlier, C.; Saillard, J.

Favourites:
ADD

A simplified asymptotic theory for ocean surface electromagnetic wave scattering
pp. 321-341(21)
Authors: Mouche, A. A.; Chapron, B.; Reul, N.

Favourites:
ADD

A stochastic model for acoustic attenuation
pp. 343-356(14)
Author: Lacaze, B.

Favourites:
ADD

Scattering of ice coupled waves by a sea-ice sheet with random thickness
pp. 357-380(24)
Authors: Vaughan, G. L.; Squire, V. A.

Favourites:
ADD

Wave propagation in a one-dimensional randomly perturbed periodic medium
pp. 381-395(15)
Authors: Godin, Y. A.; Molchanov, S.; Vainberg, B.

Favourites:
ADD

A Review Of "Modeling Fluctuations in Scattered Waves"
pp. 405-406(2)
Authors: Jakeman, E.; Ridley, K. D.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more